# SDR P5CA9800027

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE WALK AROUND, FOUND NOSE LANDING GEAR OPEN DOOR SEQUENCE VALVE ASSEMBLY LEAKING.  VALVE FOUND TO BE CRACKED.  REMOVED AND REPLACED NOSE GEAR, OPERATED DOOR SEQUENCE VALVE IAW BOEING M/M 32-34-07, LEAK AND OPERATIONAL CHECK OK.
